# SDR QXEA2013012200160

- Difficulty date: January 22, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 10 HAS AREAS OF CORROSION BETWEEN STA X-39 AND X10.500. REMOVED CORROSION IAW RD 8/4-53-884 AND FOUND SEAT TRACK TO BE OUT OF LIMITS IAW RD 8/4-53-884. REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-42-15-02-01 AND AMM 20-10-01-430-801. MATCH DRILLED NEW TRACK IAW SRM 51-40-07-02-01. INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01, 51-42-15-02-01 AND AMM 20-10-01-430-801.  PRIMED AND PAINTED FASTENERS IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
